Electronic Journal of Probability
- Electron. J. Probab.
- Volume 16 (2011), paper no. 30, 903-928.
On the Moment-Transfer Approach for Random Variables Satisfying a One-Sided Distributional Recurrence
The moment-transfer approach is a standard tool for deriving limit laws of sequences of random variables satisfying a distributional recurrence. However, so far the approach could not be applied to certain "one-sided" recurrences with slowly varying moments and normal limit law. In this paper, we propose a modified version of the moment-transfer approach which can be applied to such recurrences. Moreover, we demonstrate the usefulness of our approach by re-deriving several recent results in an almost automatic fashion.
Electron. J. Probab., Volume 16 (2011), paper no. 30, 903-928.
Accepted: 10 May 2011
First available in Project Euclid: 1 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 05C05: Trees
Secondary: 60F05: Central limit and other weak theorems 68Q87: Probability in computer science (algorithm analysis, random structures, phase transitions, etc.) [See also 68W20, 68W40]
This work is licensed under aCreative Commons Attribution 3.0 License.
Chen, Che-Hao; Fuchs, Michael. On the Moment-Transfer Approach for Random Variables Satisfying a One-Sided Distributional Recurrence. Electron. J. Probab. 16 (2011), paper no. 30, 903--928. doi:10.1214/EJP.v16-885. https://projecteuclid.org/euclid.ejp/1464820199